# SDR QXEA2009042100284

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 19,989 hours, 20,656 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

YVR - UPON APU START THE FIRE DETECT IN LAV SET OFF.  PLACED THE APU ON MEL 49-00-1.  RETURNED THE AIRCRAFT TO SERVICE.
